MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® K3 EDTA (K3E) 12MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® K3 EDTA (K3E) 12MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366450
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Initial reporter state: unknown.Bd corporate address state (b)(6) used.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
 
Event or Problem Description
It was reported that bd vacutainer® k3 edta (k3e) 12mg blood collection tubes were underfilled.

Brand Name
BD VACUTAINER® K3 EDTA (K3E) 12MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7500568
Report Number1917413-2018-02542
Device Sequence Number1949271
Product Code JKA
UDI-Device Identifier50382903664509
UDI-Public50382903664509
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2017
Device Catalogue Number366450
Device Lot Number5272597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2016
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;